# SDR TRAX200600680

- Difficulty date: August 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10151
- Aircraft time: 5,919 hours, 3,783 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Broken
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD BOTTOM STEP BROKEN AT ATTACH LINK.
